# SDR HALA2008102300823

- Difficulty date: October 23, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,400 hours, 4,968 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1859
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RETURNED TO GATE.  RIGHT ENGINE STARTER FAILED TO ACCELERATE PAST N2 10 PERCENT.  MAINT REQUESTED TO EXAMINE PROBLEM.  REMOVED AND REPLACED STATER ASSY PER AMM 80-11-01.  OPS CHECK OK.
